How to counteract clonidine overdose?

Answers (1)

6 Sep 2013

Call 911 - do not wait. This very well is life-threatening!! Please call or get to an emergency room right away!!! - ElizaJane23

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Benzodiazepine Overdose - A person overdose with valium. She is given 0.2mg flumazenil IV. She?

... awakens, disoriented and agitated. Should she be given more flumazenil? Will her level of consciousness decrease? Or is it possible she didnt ...

1 answer 12 Nov 2009

Cutting clonidine in half?

i was recently percribed 0.1 mg. of clonidine to help with withdrawals from suboxone. .i am currently 6 days no suboxone. am still freezing all the ...

3 answers 1 Apr 2010

Can you tell me if Clonidine is better when combined with an ADHD med or should it be used by itsel?

My 7 year old great grandson (who I have custody of) is being treated with concerta during the day and clonidine at night. The teacher says he still ...

2 answers 9 Feb 2012

My 9 yr olds dr just switched him from clonidine to kapvay, and he won't go to sleep now???

My 9 year old has been on clonidine for 5 years to help him sleep. 3 days ago, his dr replaced his clonidine with kapvay .1mg and now he has been ...

3 answers 13 Jul 2013

Is it normal for a 3yr old to take a 0.2 clonidine?

If the child has ADHA to take a 0.2 clonidine?

1 answer 17 Oct 2013